
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
A Comparative Analysis of Fractional-Order Fokker–Planck Equation
Fatemah Mofarreh, Asfandyar Khan, Rasool Shah, et al.
Symmetry (2023) Vol. 15, Iss. 2, pp. 430-430
Open Access | Times Cited: 6
Fatemah Mofarreh, Asfandyar Khan, Rasool Shah, et al.
Symmetry (2023) Vol. 15, Iss. 2, pp. 430-430
Open Access | Times Cited: 6
Showing 6 citing articles:
An Analytical Approach to Solve the Fractional Benney Equation Using the q-Homotopy Analysis Transform Method
Rasool Shah, Yousuf Alkhezi, Khaled Alhamad
Symmetry (2023) Vol. 15, Iss. 3, pp. 669-669
Open Access | Times Cited: 18
Rasool Shah, Yousuf Alkhezi, Khaled Alhamad
Symmetry (2023) Vol. 15, Iss. 3, pp. 669-669
Open Access | Times Cited: 18
Fractal-view analysis of local fractional Fokker–Planck equation occurring in modelling of particle’s Brownian motion
Jagdev Singh, Ved Prakash Dubey, Devendra Kumar, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 7
Closed Access | Times Cited: 3
Jagdev Singh, Ved Prakash Dubey, Devendra Kumar, et al.
Optical and Quantum Electronics (2024) Vol. 56, Iss. 7
Closed Access | Times Cited: 3
A Novel Approach to Solving Fractional-Order Kolmogorov and Rosenau–Hyman Models through the q-Homotopy Analysis Transform Method
Laila F. Seddek, Essam R. El‐Zahar, Jae Dong Chung, et al.
Mathematics (2023) Vol. 11, Iss. 6, pp. 1321-1321
Open Access | Times Cited: 3
Laila F. Seddek, Essam R. El‐Zahar, Jae Dong Chung, et al.
Mathematics (2023) Vol. 11, Iss. 6, pp. 1321-1321
Open Access | Times Cited: 3
Effects of Wiener process on analytical wave solutions for (3+1) dimensional nonlinear Schrödinger equation using modified extended mapping method
Mohammed F. Shehab, M. M. A. El-Sheikh, Hamdy M. Ahmed, et al.
Results in Physics (2023) Vol. 56, pp. 107297-107297
Open Access | Times Cited: 2
Mohammed F. Shehab, M. M. A. El-Sheikh, Hamdy M. Ahmed, et al.
Results in Physics (2023) Vol. 56, pp. 107297-107297
Open Access | Times Cited: 2
An Innovative Approach to Nonlinear Fractional Shock Wave Equations Using Two Numerical Methods
Meshari Alesemi
Mathematics (2023) Vol. 11, Iss. 5, pp. 1253-1253
Open Access
Meshari Alesemi
Mathematics (2023) Vol. 11, Iss. 5, pp. 1253-1253
Open Access
Investigation of the Oscillatory Properties of Solutions of Differential Equations Using Kneser-Type Criteria
Yousef Alnafisah, Osama Moaaz
Axioms (2023) Vol. 12, Iss. 9, pp. 876-876
Open Access
Yousef Alnafisah, Osama Moaaz
Axioms (2023) Vol. 12, Iss. 9, pp. 876-876
Open Access